Title of article
Cohomology and deformations of the infinite-dimensional filiform Lie algebra
Author/Authors
Alice Fialowski، نويسنده , , Friedrich Wagemann، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2007
Pages
25
From page
1002
To page
1026
Abstract
Denote the infinite-dimensional -graded Lie algebra defined by basis ei, i 1, and relations [e1,ei]=ei+1 for all i 2. We compute in this article the bracket structure on , and in relation to this, we establish that there are only finitely many true deformations of in each non-positive weight by constructing them explicitly. It turns out that in weight 0 one gets exactly the other two filiform Lie algebras.
Keywords
Cohomology , Filiform Lie algebra , Massey product , deformation
Journal title
Journal of Algebra
Serial Year
2007
Journal title
Journal of Algebra
Record number
698405
Link To Document